# SDR SWAA2023090587013

- Difficulty date: August 8, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 51,287 hours, 30,971 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CARGO TRACK BS 767 RBL 13.84 WL 152 AT AFT CARGO COMPARTMENT 2023-491790<[01] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC600D; S/N: 220272712; CAL DUE DATE: 17-DEC-23;[02] REPAIRED CARGO TRACK LOCATED BTW BSTA 727E AND BSTA 787 RBL 13.84 WL 152 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 AND SRM 51-40-02. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPAIRED CARGO TRACK LOCATED BTW BSTA 727E AND BSTA 787 RBL 13.84 WL 152 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 AND SRM 51-40-02. SEE INDIVIDUAL SIGN OFF BELOW RII CERTIFIED
